T Nation

From Bad to Worse


#1

Hi all ,just looking for some opinions, I began a 12 week test only cycle almost five weeks ago now and since then things have got progressively worse.

During week one training was fine but sleep was bad, about 5 hours a night, I go through these poor sleep phases every so often, its usually stress related but I didn’t think I was, just the usual life crap.

Roll on week two and chronic fatigue sets in due to the sleep issue, so now my training suffers, I have to force myself to train and when I do I’m not enjoying it as I normally would, and to make matters worse I get a stomach bug which gives me diarrhea and affects my appetite , this lasts a week and I fall far short of my required calories.

Week three my appetite starts to come back slowly but my sleep/fatigue issues remain, I missed a workout due to chronic fatigue and I begin TO stall on all major lifts.

Week four another missed workout due to fatigue, appetite still not great, considerably weaker on all major lifts and now I start to feel slightly depressed.

I’m on week five now and missed yesterdays workout due to fatigue, I felt better today SO I decided to train but when I did I felt weak, all my lifts where down and so was my mood as a result,I’m still feeling depressed, I gave up halfway through which I’ve never done before.

So my question is this, should I stay on cycle and take a week off training try get myself together then come back and try a different program to keep things fresh ( I’m not usually one for programme hopping)or should I just write this cycle off and go back to my trt dose and recuperate and go for round 2 in a few months.

Thanks in advance


#2

What kind of aromatase inhibitors are you taking? This sounds like low E2 to me…


#3

What kind of aromatase inhibitors are you taking? Sounds like E2 problems to me. Get your bloodwork done.


#4

[quote]gaintrain wrote:
What kind of aromatase inhibitors are you taking? Sounds like E2 problems to me. Get your bloodwork done.[/quote]

Arimidex .25 eod a fairly moderate dose but yeah your right its probably worth checking out


#5

I take .5mg eod… Have you tried upping the dose


#6

[quote]karlo wrote:
Hi all ,just looking for some opinions, I began a 12 week test only cycle almost five weeks ago now and since then things have got progressively worse.

During week one training was fine but sleep was bad, about 5 hours a night, I go through these poor sleep phases every so often, its usually stress related but I didn’t think I was, just the usual life crap.

Roll on week two and chronic fatigue sets in due to the sleep issue, so now my training suffers, I have to force myself to train and when I do I’m not enjoying it as I normally would, and to make matters worse I get a stomach bug which gives me diarrhea and affects my appetite , this lasts a week and I fall far short of my required calories.

Week three my appetite starts to come back slowly but my sleep/fatigue issues remain, I missed a workout due to chronic fatigue and I begin TO stall on all major lifts.

Week four another missed workout due to fatigue, appetite still not great, considerably weaker on all major lifts and now I start to feel slightly depressed.

I’m on week five now and missed yesterdays workout due to fatigue, I felt better today SO I decided to train but when I did I felt weak, all my lifts where down and so was my mood as a result,I’m still feeling depressed, I gave up halfway through which I’ve never done before.

So my question is this, should I stay on cycle and take a week off training try get myself together then come back and try a different program to keep things fresh ( I’m not usually one for programme hopping)or should I just write this cycle off and go back to my trt dose and recuperate and go for round 2 in a few months.

Thanks in advance

       [/quote]

Whats the TEST dose you’re taking? If E2 is high, you should see something else… I start to hold a lot o water, bye bye every line… even cleaning my diet, I tend to hold water when higher E2. I take 0.5mg ED in TRT dose, around 300mg test. I know it sounds a lot, but for me, it need to be done. If I up my test to 500mg week, then I need to take 1mg ED… works for me. Any swollen ankle? I can see my E2 going to sky looking at my ankle and feel a little lethargic, no energy,… …


#7

Whats the TEST dose you’re taking? If E2 is high, you should see something else… I start to hold a lot o water, bye bye every line… even cleaning my diet, I tend to hold water when higher E2. I take 0.5mg ED in TRT dose, around 300mg test. I know it sounds a lot, but for me, it need to be done. If I up my test to 500mg week, then I need to take 1mg ED… works for me. Any swollen ankle? I can see my E2 going to sky looking at my ankle and feel a little lethargic, no energy,… …
[/quote]

I’m taking 750mg testoviron a week, the only physical changes I can see are in my shoulders, traps and lats, they’re all looking fuller, I’ve also put on a few pounds but I’m not so sure its water as I don’t look puffy or soft.


#8

[quote]karlo wrote:
Whats the TEST dose you’re taking? If E2 is high, you should see something else… I start to hold a lot o water, bye bye every line… even cleaning my diet, I tend to hold water when higher E2. I take 0.5mg ED in TRT dose, around 300mg test. I know it sounds a lot, but for me, it need to be done. If I up my test to 500mg week, then I need to take 1mg ED… works for me. Any swollen ankle? I can see my E2 going to sky looking at my ankle and feel a little lethargic, no energy,… …
[/quote]

I’m taking 750mg testoviron a week, the only physical changes I can see are in my shoulders, traps and lats, they’re all looking fuller, I’ve also put on a few pounds but I’m not so sure its water as I don’t look puffy or soft.
[/quote]

I don’t know about you, the first time I took test, it was 500mg of Durateston 250 (right from pharma) and I remember feeling awesome! The drive, sex, train, energy levels, EVERYTHING was great… but when 3 to 4 week came, I wasn’t feeling that boost anymore. With me, I think my body and my mind got used to the drug, and stop sending message of SUPER GOOD feeling! I was feeling normal again… but 4 weeks later I was much bigger, since it was my first Test cycle… but I don’t know about you… You are not going to feel SUPER, after a few weeks with the same drugs and same doses, easy speaking = your body regulate everything and you stop feeling superman… but in your case, you are feeling bad, it may be different case.

Just sharing, in case u didn’t realized yet…


#9

[quote]Thiago Monteiro wrote:

[quote]karlo wrote:
Whats the TEST dose you’re taking? If E2 is high, you should see something else… I start to hold a lot o water, bye bye every line… even cleaning my diet, I tend to hold water when higher E2. I take 0.5mg ED in TRT dose, around 300mg test. I know it sounds a lot, but for me, it need to be done. If I up my test to 500mg week, then I need to take 1mg ED… works for me. Any swollen ankle? I can see my E2 going to sky looking at my ankle and feel a little lethargic, no energy,… …
[/quote]

Yeah I hear you on the whole superman feeling lasting only a few weeks.I went to the doctors yesterday and got blood taken, the results should be in next week, she also gave me some sleeping pills and for the first time in over a month I slept really well and feel great today!
I’m taking 750mg testoviron a week, the only physical changes I can see are in my shoulders, traps and lats, they’re all looking fuller, I’ve also put on a few pounds but I’m not so sure its water as I don’t look puffy or soft.
[/quote]

I don’t know about you, the first time I took test, it was 500mg of Durateston 250 (right from pharma) and I remember feeling awesome! The drive, sex, train, energy levels, EVERYTHING was great… but when 3 to 4 week came, I wasn’t feeling that boost anymore. With me, I think my body and my mind got used to the drug, and stop sending message of SUPER GOOD feeling! I was feeling normal again… but 4 weeks later I was much bigger, since it was my first Test cycle… but I don’t know about you… You are not going to feel SUPER, after a few weeks with the same drugs and same doses, easy speaking = your body regulate everything and you stop feeling superman… but in your case, you are feeling bad, it may be different case.

Just sharing, in case u didn’t realized yet… [/quote]


#10

With TRT guys, we see great results that go away in a few weeks because E2 starts to affect the brain. Then anastrozole can turn the problem around in 5-7 days. If E2 is too low, that is felt rather fast, not a delay of weeks. Some are anastrozole over-responders who need to take 1/4th the expected dose. The details above do suggest that E2 is too high. We do see that the dose for normal responders seems to be 1mg anastrozole for every 100mg testosterone ester. It is not known where this linear relationship fails with high doses of gear.


#11

Thanks for shedding light on the issue folks, I’ve decided to stay on cycle but take a week of training in order to help straighten me out, I may extend the cycle in order to make up for lost time.

My blood results are due in the next few days so hopefully they’ll help clear things up a bit, in the meantime I’m upping the Arim to .5 eod to see how I feel.

Thanks again guys!


#12

I had similar issues on test sust in beggining.
Shitty sleep and tired all day.nose bleeds now and then too.
then upped arimadex to 2.5 ed and all was well.
i hope you got it sorted